Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The integral of a symmetric unimodal function over a symmetric convex set and some probability inequalities

Author: T. W. Anderson
Journal: Proc. Amer. Math. Soc. 6 (1955), 170-176
MSC: Primary 27.0X
MathSciNet review: 0069229
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. W. Anderson and D. A. Darling, Asymptotic theory of certain ``goodness of fit'' criteria based on stochastic processes, Ann. Math. Statist. vol. 23 (1952) pp. 193-212. MR 0050238 (14:298h)
  • [2] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, New York, Chelsea, 1948.
  • [3] D. A. Darling, The Cramér-Smirnov test in the parametric case, Ann. Math. Statist. vol. 26 (1955), in press. MR 0067439 (16:729g)
  • [4] J. L. Doob, Stochastic processes, New York, Wiley, 1953. MR 0058896 (15:445b)
  • [5] N. V. Smirnov, Table for estimating goodness of fit of empirical distributions, Ann. Math. Statist. vol. 19 (1948) pp. 279-281. MR 0025109 (9:599j)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society